# SDR 2001UALA01010

- Difficulty date: June 12, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N319UA
- Make and model: Boeing 737322
- Aircraft serial: 23951
- Aircraft time: 40,493 hours, 22,207 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM LT LOWER CHORD OUTBOARD FLANGE, TWO HOLES WORN STA 712 - 720.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED STRAP REPAIR AND FREEZE PLUGS.
